Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 15 (2002), Issue 2, Pages 141-150
http://dx.doi.org/10.1155/S104895330200014X

Stability analysis of nonlinear Lyapunov systems associated with an nth order system of matrix differential equations

1Florida Institute of Technology, Department of Mathematical Sciences, Melbourne, FL 32901, USA
2Andhra University, Department of Applied Mathematics, Viskhapatnam, India

Received 1 March 2000; Revised 1 October 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. N. Murty and Michael D. Shaw, “Stability analysis of nonlinear Lyapunov systems associated withan th order system of matrix differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 2, pp. 141-150, 2002. doi:10.1155/S104895330200014X